# SDR CA971021022

- Difficulty date: August 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10173501455
- Condition: Stuck
- Location: Copilot
- Component: Aerosonic
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CLIMB THE CREW NOTICED THAT THE COPILOTS ALTIMETER WAS STILL READING 100 FEET. MOVING THE PRESSURE ALTITUDE SETTING DID NOT DO ANYTHING. ALTIMETER REPLACED AND SENT FOR STRIP DOWN AS IT HAD ONLY BEEN IN AIRCRAFT FOR 37 DAYS.
